MAUDE Adverse Event Report: CARDINAL HEALTH ENTRIFLEX 8FR 43IN W O STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH ENTRIFLEX 8FR 43IN W O STYLET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720841E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported the tube broke off at approximately15 cm, and the patient needed surgery to remove the piece.Additional information received: the broken tube was removed from the patient's stomach.It is unknown how the tube was removed because the patient was transferred to another hospital for the removal.
 
Additional Manufacturer Narrative
The device history record (dhr) for each possible lot number reported showed all inspections were carried out and within acceptable criteria as per established quality procedures.One sample was received and evaluated.A kind of ¿balloon¿ was observed at the tip of the tube, which caused it to rupture; however, the tip/weights were not received or evaluation.The reported condition was confirmed; however, the failure was not confirmed as originating at the manufacturing site.A walk through of the manufacturing process was performed showing all process and controls were found properly followed.The root cause could not be determined.The instructions for use (ifu) provide information for care of the device to prevent clogging.This complaint will be used for tracking and trending purposes.

Brand Name
ENTRIFLEX 8FR 43IN W O STYLET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19212376
Report Number9612030-2024-00062
Device Sequence Number8198697
Product Code KNT
UDI-Device Identifier10884521582958
UDI-Public10884521582958
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number8884720841E
Device Catalogue Number8884720841E
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown